| Model Number |
1804225-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, moderately tortuous, 100% stenosed lesion in the diagonal coronary artery.A 2.25x15mm xience skypoint drug eluting stent (des) failed to cross the anatomy to reach the target lesion.Upon removal of the device, resistance was met with the anatomy.A non-abbott stent was able to cross to successfully complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Event or Problem Description